What the hell is happening?

 
   Forum Index -> Technical Support
View previous topic :: View next topic  
Author Message
bobbozeppelin
Settler
Settler


Joined: 15 Oct 2007
Posts: 4
Location: Roma, Italia

PostPosted: Tue Oct 16, 2007 6:02 pm    Post subject: What the hell is happening?

That's not possible! Up to yesterday I could play NE normalli, but today i started the game and it did not start! Then I checked and I discovered that i've got the game updated to version 1.9. But that's weird! The game did not do any update! I've tried to uninstall AOE and ther reinstall it again but it does not work! I've got also the warchiefs installed, but I don't know why yesterday it worked and today stopped working. I'm furious! Phucking computer! Mad
_________________
Let it roll, baby, roll!
Back to top
View user's profile Send private message
alvaro_qc
Fusilier
Fusilier


Joined: 11 Apr 2007
Posts: 301
Location: Manzanillo, Mexico

PostPosted: Tue Oct 16, 2007 9:17 pm    Post subject:

Possible causes:
* You installed a mod
* You modded
* You got an evil virus that destroyed the Age of Empires files (nvm this option) Topmodel
* You deleted a file inside C:\Program files\Microsoft Games\Age of Empires III\

Possible solutions:
* Uninstall and reinstall NE
* If that sollution didn't work, you can uninstall Vanilla and TWC but after this you must delete the carpet Age of Empires III located in C:\Program files\Microsoft Games\
* If nothing of these works, I don't have any idea what's happening in your PC
Back to top
View user's profile Send private message Send e-mail Visit poster's website MSN Messenger ESO
Display posts from previous:   
Post new topic   Reply to topic    Forum Index -> Technical Support All times are GMT
Page 1 of 1

 
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum
Powered by phpBB © 2001, 2005 phpBB Group | Page design by Tilanus Commodor & michfrm.